Alert archive / Iowa / Tornado Warnings in 2008
Tornado Warning 107, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jun 15, 2008, 2:12 AM CDT for Hamilton County, Hardin County, Wright County, Iowa. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 2:12 AM CDT (07:12 UTC)
- Expired
- Jun 15, 2008, 2:45 AM CDT
- In force
- 33 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Hamilton County, IA, Hardin County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 87 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 2:30 AM CDT | TSTM WND DMG | 2 Ese Williams, IA | GRAIN BIN ON THE ROAD AND POWERLINES DOWN. POSSIBLE TORNADO DAMAGE. |
| Jun 15, 2:51 AM CDT | TSTM WND DMG | 3 Ese Williams, IA | GRAIN BIN MIDDLE OF ROAD ON HIGHWAY D25. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:01 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 7.2 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 308 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 2405 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KDMX 150712
TORDMX
IAC079-083-197-150745-
/O.NEW.KDMX.TO.W.0107.080615T0712Z-080615T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
212 AM CDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN HAMILTON COUNTY IN CENTRAL IOWA...
NORTHWESTERN HARDIN COUNTY IN CENTRAL IOWA...
SOUTHERN WRIGHT COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 245 AM CDT.
* AT 207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
WOOLSTOCK...OR 17 MILES EAST OF FORT DODGE...MOVING SOUTHEAST AT 47
MPH.
* THE TORNADO WILL BE NEAR...
WEBSTER CITY BY 215 AM CDT...
BLAIRSBURG AND KAMRAR BY 220 AM CDT...
WILLIAMS BY 225 AM CDT...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 136 AND 153.
A TORNADO HAS BEEN REPORTED WITH THIS STORM WEST OF THOR.
THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN
INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A
CAR...SEEK SHELTER IN A REINFORCED BUILDING.
LAT...LON 4259 9350 4255 9350 4255 9329 4232 9347
4244 9393 4247 9393 4248 9397 4253 9397
4263 9390
TIME...MOT...LOC 0712Z 299DEG 41KT 4253 9378
$$
DONAVON2 follow-up statements
000 WWUS53 KDMX 150734 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 234 AM CDT SUN JUN 15 2008 IAC197-150744- /O.CAN.KDMX.TO.W.0107.000000T0000Z-080615T0745Z/ WRIGHT IA- 234 AM CDT SUN JUN 15 2008 ...THE TORNADO WARNING FOR SOUTHERN WRIGHT COUNTY IS CANCELLED... AT 230 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY MORNING FOR NORTHERN IOWA. LAT...LON 4255 9329 4232 9347 4239 9368 4255 9355 TIME...MOT...LOC 0734Z 299DEG 41KT 4241 9348 $$ IAC079-083-150745- /O.CON.KDMX.TO.W.0107.000000T0000Z-080615T0745Z/ HAMILTON IA-HARDIN IA- 234 AM CDT SUN JUN 15 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR NORTHWESTERN HARDIN AND NORTHEASTERN HAMILTON COUNTIES... AT 230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR WILLIAMS...OR 33 MILES EAST OF FORT DODGE...MOVING SOUTHEAST AT 47 MPH. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 137 AND 148. SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. LAT...LON 4255 9329 4232 9347 4239 9368 4255 9355 TIME...MOT...LOC 0734Z 299DEG 41KT 4241 9348 $$ DONAVON
000 WWUS53 KDMX 150742 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 243 AM CDT SUN JUN 15 2008 IAC079-083-150753- /O.EXP.KDMX.TO.W.0107.000000T0000Z-080615T0745Z/ HAMILTON IA-HARDIN IA- 243 AM CDT SUN JUN 15 2008 ...THE TORNADO WARNING FOR NORTHWESTERN HARDIN AND NORTHEASTERN HAMILTON COUNTIES WILL EXPIRE AT 245 AM CDT... AT 239 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY MORNING FOR NORTHERN IOWA. LAT...LON 4255 9329 4232 9347 4239 9368 4255 9355 TIME...MOT...LOC 0743Z 299DEG 41KT 4236 9336 $$ DONAVON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 15, 12:08 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 15, 12:08 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1208 AM CDT SUN JUN 15 2008 UPDATED AVIATION DISCUSSION .DISCUSSION... SHORT TERM (TONIGHT)... A WEAK FRONTAL BOUNDARY EXTENDED SW-NE THROUGH IA WITH MLCAPES UP TO 1500 J/KG AND NIL CIN. CONVERGENCE ALONG THE FRONT COULD VERY WELL BE SUFFICIENT FOR ADDITIONAL THUNDERSTORM DEVELOPMENT EARLY THIS EVENING. WITH STEEP LAPSE RATES...HIGH DCAPES AND LCLS...AND MARGINAL 0-1KM SHEAR/SRH... FEEL LARGE HAIL AND DAMAGING WINDS WILL CONTINUE TO BE THE PRIMARY THREAT. COULD SEE A LULL TOWARD MIDNIGHT...THEN ATTENTION TURNS BACK TO THE IA/MN BORDER. MOST MODELS SHOW 300K ISENT SFCS WITH UVM AND MOISTURE CONVERGENCE IN THESE AREAS LATER TONIGHT SO HAVE CHANCES GOING FOR THAT POSSIBILITY. LONG TERM (SUNDAY THROUGH SATURDAY)... EXCELLENT AGREEMENT AMONG FORECAST MODELS WITH REASONABLE SCENARIO OF STORM CLUSTERS/MCSS DEVELOPING OVER UPPER MIDWEST LATER TONIGHT WITH LOW-AMPLITUDE SHORTWAVE RACING THROUGH WSWERLY FLOW. ONE SUCH COMPLEX EXPECTED TO DEVELOP OVER NORTHEASTERN SD/SOUTHWESTERN MN...AND ANOTHER TO FORM LATER OVER EEASTERN NE. THE FORMER SHOULD TRACK ACROSS OUR FAR N/NE COUNTIES AROUND OR SHORTLY AFTER SUNRISE...WHILE THE LATTER WILL CROSS OUR SOUTHWESTERN COUNTIES LATER IN THE MORNING OR EARLY AFTERNOON. ENVIRONMENT FOR THE SOUTHWESTERN COMPLEX MUCH MORE CONDUCIVE FOR SIGNIFICANT RAINFALL...AND HYDRO EFFECTS WILL PROBABLY BE PRIMARY CONCERN. HAVE INCREASED POPS IN THAT AREA SUBSTANTIALLY...BUT STILL HAVE ONLY ABOUT HALF OF WHAT THE MODELS ARE SPITTING OUT. IN OTHER WORDS...GOOD CONFIDENCE IN LOCATION OF RAIN BUT POOR CONFIDENCE IN RAINFALL AMOUNTS. EITHERWAY...THE RAIN WILL CLEAR OUR AREA BY SUNDAY EVENING. THEREAFTER...NWERLY MID-LEVEL FLOW PERSISTS THROUGH THE WEEK WITH SMALL SHORTWAVE IMPULSES BRINGING SLIGHT CHANCES FOR PRECIP AT TIMES...MAINLY AFTER WEDNESDAY. OVERALL IT SHOULD BE A VERY WELCOME QUIET AND PLEASANT WEEK (AFTER SUNDAY) WITH LOW POPS AND BELOW NORMAL TEMPS. && .AVIATION...15/06Z VFR CONDITIONS ANTICIPATED THROUGH PERIOD FOR THE MOST PART...EXCEPT WHERE AND WHEN THUNDERSTORMS MOVE THROUGH. CURRENT AREA OF SHOWERS AND ISOLATED THUNDERSTORMS ACROSS NRN IA WILL MOVE ESE...WITH SOME POSSIBLE REDEVELOPMENT SOUTHWARD OVERNIGHT. BEST CHANCES OF CONVECTION WILL BE AFT 15Z SOUTH OF A LINE FROM DSM TO ALO. CLEARING AND DRYING WILL WORK SOUTH BEHIND THIS LINE FOR THE BALANCE OF THE TAF PERIOD. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && LONG TERM...LEE SHORT TERM...SMALL AVIATION...MOYER
Hazardous weather outlook, Jun 14, 5:15 AM CDT, 20 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 515 AM CDT SAT JUN 14 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-151000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 515 AM CDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE BY THIS AFTERNOON INTO TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER WITH THIS ACTIVITY LATE THIS AFTERNOON INTO TONIGHT..WITH LARGE HAIL AND DAMAGING WINDS THE MAIN SEVERE THREATS. WIDESPREAD HEAVY RAIN IS NOT ANTICIPATED...BUT BRIEF PERIODS OF HEAVY RAIN CAN BE EXPECTED WITH ANY THUNDERSTORM ACTIVITY. NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA INTO SUNDAY AND SUNDAY NIGHT. OVERALL THE SEVERE WEATHER IS STILL EXPECTED TO BE SCATTERED...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AGAIN WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED WITH THIS SYSTEM...HOWEVER BRIEF PERIODS OF HEAVY RAIN CAN BE EXPECTED WITH ANY THUNDERSTORM ACTIVITY. WIDESPREAD AMOUNTS OF A HALF AN INCH TO THREE-QUARTERS OF AN INCH OF RAINFALL CAN BE EXPECTED ACROSS THE CWA THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN SUNDAY NIGHT. ALBRECHT
In the hours before
Local storm report, Jun 14, 9:10 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
910 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 3 SSE HUBBARD 42.26N 93.28W
06/14/2008 E0.75 INCH HARDIN IA TRAINED SPOTTER
60 MPH WINDS AS WELL. HAIL TAKING LEAVES OFF TREES.
0145 PM HAIL 3 SW NEW PROVIDENCE 42.25N 93.21W
06/14/2008 E0.88 INCH HARDIN IA TRAINED SPOTTER
DIME TO NICKEL SIZED HAIL. DELAYED REPORT.
0148 PM HAIL 3 S ELDORA 42.32N 93.10W
06/14/2008 E0.75 INCH HARDIN IA TRAINED SPOTTER
0203 PM HAIL SSW UNION 42.24N 93.06W
06/14/2008 M0.88 INCH HARDIN IA TRAINED SPOTTER
0216 PM HAIL CONRAD 42.22N 92.87W
06/14/2008 E1.00 INCH GRUNDY IA LAW ENFORCEMENT
0223 PM HAIL BEAMAN 42.22N 92.82W
06/14/2008 E0.75 INCH GRUNDY IA TRAINED SPOTTER
0225 PM HAIL 1 WNW MARSHALLTOWN AIRP 42.12N 92.94W
06/14/2008 E0.75 INCH MARSHALL IA TRAINED SPOTTER
0230 PM TSTM WND GST N MARSHALLTOWN AIRPORT 42.11N 92.92W
06/14/2008 M59.00 MPH MARSHALL IA ASOS
0231 PM TSTM WND GST MARSHALLTOWN 42.04N 92.91W
06/14/2008 M59.00 MPH MARSHALL IA ASOS
0237 PM HAIL 2 NW HUDSON 42.44N 92.48W
06/14/2008 M1.00 INCH BLACK HAWK IA TRAINED SPOTTER
0238 PM HAIL 7 E MARSHALLTOWN AIRPOR 42.12N 92.79W
06/14/2008 E0.88 INCH MARSHALL IA TRAINED SPOTTER
HAIL STRIPPING LEAVES OFF TREES. VERY HEAVY RAIN AS WELL.
0240 PM HAIL SSE GARWIN 42.09N 92.68W
06/14/2008 E1.00 INCH TAMA IA TRAINED SPOTTER
HAIL UP TO THE SIZE OF QUARTERS COVERED GROUND
0245 PM HAIL 1 SW WATERLOO 42.48N 92.36W
06/14/2008 M1.00 INCH BLACK HAWK IA TRAINED SPOTTER
0247 PM HAIL WATERLOO 42.49N 92.35W
06/14/2008 M1.00 INCH BLACK HAWK IA TRAINED SPOTTER
0250 PM HAIL 2 E WATERLOO 42.49N 92.30W
06/14/2008 E1.00 INCH BLACK HAWK IA EMERGENCY MNGR
LAFAYETTE AND ZUMA STREETS
0251 PM HAIL GARWIN 42.09N 92.68W
06/14/2008 M1.00 INCH TAMA IA CO-OP OBSERVER
0300 PM HAIL 2 N TOLEDO 42.02N 92.58W
06/14/2008 E1.00 INCH TAMA IA LAW ENFORCEMENT
ALSO ESTIMATED 60 TO 70 MPH WINDS.
0316 PM HAIL NNE VINING 41.99N 92.39W
06/14/2008 E0.88 INCH TAMA IA TRAINED SPOTTER
0334 PM HAIL 5 S EVANSDALE 42.39N 92.27W
06/14/2008 E0.88 INCH BLACK HAWK IA TRAINED SPOTTER
&&
BMOYERLocal storm report, Jun 15, 1:22 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
122 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM HAIL RUTHVEN 43.13N 94.90W
06/15/2008 E0.88 INCH PALO ALTO IA LAW ENFORCEMENT
&&
RDONAVONLocal storm report, Jun 15, 1:58 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
158 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM TORNADO 4 SE DAKOTA CITY 42.68N 94.13W
06/15/2008 HUMBOLDT IA TRAINED SPOTTER
SPOTTER OBSERVED POWER LINES OR TRANSFORMERS BLOWING.
POSSIBLE TORNADO.
&&
MRUSSELLLocal storm report, Jun 15, 2:02 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
202 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM TSTM WND DMG VINCENT 42.59N 94.02W
06/15/2008 WEBSTER IA TRAINED SPOTTER
LARGE TREE DOWN ON MAIN STREET.
&&
MRUSSELLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:36 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Cerro Gordo, Franklin | 39 min |
| Jun 15, 12:38 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 52 min |
| Jun 15, 1:32 AM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Pocahontas, Webster, Wright | 43 min |
| Jun 15, 1:43 AM CDT | Tornado Warning | DMX | Humboldt, Webster, Wright | 32 min |
| Jun 15, 1:49 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 41 min |
| Jun 15, 2:02 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 25 min |
| Jun 15, 2:06 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Webster, Wright | 39 min |
| Jun 15, 2:17 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Wright | 43 min |
| Jun 15, 2:32 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hamilton, Hardin | 43 min |
| Jun 15, 3:07 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy, Tama | 53 min |
| Jun 15, 3:08 AM CDT | Tornado Warning | DMX | Black Hawk, Grundy, Tama | 52 min |
| Jun 15, 3:50 AM CDT | Severe Thunderstorm Warning | DMX | Tama | 19 min |
| Jun 15, 7:38 AM CDT | River Flood Warning | DMX | Lucas | 21 hr |
| Jun 15, 9:23 AM CDT | Severe Thunderstorm Warning | DMX | Adams | 37 min |
| Jun 15, 9:46 AM CDT | Severe Thunderstorm Warning | DMX | Taylor | 44 min |
| Jun 15, 9:56 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Ringgold, Union | 49 min |
| Jun 15, 10:28 AM CDT | Severe Thunderstorm Warning | DMX | Decatur | 47 min |
| Jun 15, 10:49 AM CDT | Severe Thunderstorm Warning | DMX | Wayne | 56 min |
| Jun 15, 11:41 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 49 min |
| Jun 15, 12:04 PM CDT | Severe Thunderstorm Warning | DMX | Davis | 41 min |
Nearby
Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.